# SDR AALA20030323

- Difficulty date: March 10, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N459AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49564
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON NR 1 SEAT TRACK STATION 1024.  REPLACED NR 1 SEAT TRACK FROM STATION 864 TO 1031 AND SPLICED TWO PLACES PER SRM 53-05-00.  (M)
